# SDR SWAA2020032319392

- Difficulty date: February 19, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR RAIL AT AFT CARGO BAY BS767+5 LBL3 WL157. / ACCOMPLISHED REPAIR AT FLOOR RAIL AFT CARGO BAY BS767+5' LBL3 WL157 AS PER SRM 53-00-53-2R-2 ALT.#5. TABLE 205. FIG.203; DUE TO UPON REMOVAL CORROSION EVALUATED AREA AND FOUND TO BE OUT OF LIMITS AS PER SRM 53-00-53-1A-2 PARAGRAPH 4.A2 FIG.203. FABRICATED REINFORCING CHANNEL FROM BAC 1510-1355 LOT 1330259-2 MACHINE SHOP FABRICATION PO.NUMBER # 783578-SWA.
